# SDR AALA20100914TUL05

- Difficulty date: September 14, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N557AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53087
- Aircraft time: 56,877 hours, 29,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAULT DOOR CUTOUT RIGHT TOP JAM BRACKET CRACKED.  INSTALLED NEW BRACKET PER SRM 51-30-02.
